Alert archive / Texas / Tornado Warnings in 2013
Tornado Warning 34, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Nov 21, 2013, 1:25 PM CST for Limestone County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 21, 2013, 1:25 PM CST (19:25 UTC)
- Expired
- Nov 21, 2013, 2:00 PM CST
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Limestone County, TX
The radar
The Ft Hood radar (KGRK), 126 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
262
WFUS54 KFWD 211925
TORFWD
TXC293-212000-
/O.NEW.KFWD.TO.W.0034.131121T1925Z-131121T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
125 PM CST THU NOV 21 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 200 PM CST
* AT 125 PM CST...TRAINED STORM SPOTTERS AND LAW ENFORCEMNT OBSERVED
A TORNADO 4 MILES SOUTHWEST OF GROESBECK...MOVING NORTH AT 20 MPH.
* THE TORNADO WILL BE NEAR...
GROESBECK AROUND 135 PM CST...
FORT PARKER STATE PARK AROUND 145 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
&&
LAT...LON 3167 9658 3167 9648 3160 9639 3145 9655
3148 9660
TIME...MOT...LOC 1925Z 201DEG 16KT 3149 9656
$$
HAMPSHIRE1 follow-up statement
448
WWUS54 KFWD 211940
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
140 PM CST THU NOV 21 2013
TXC293-211950-
/O.CAN.KFWD.TO.W.0034.000000T0000Z-131121T2000Z/
LIMESTONE TX-
140 PM CST THU NOV 21 2013
...THE TORNADO WARNING FOR CENTRAL LIMESTONE COUNTY IS CANCELLED...
AT 140 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING WAS CANCELLED.
LAT...LON 3167 9658 3167 9648 3160 9639 3145 9655
3148 9660
TIME...MOT...LOC 1940Z 201DEG 16KT 3155 9653
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 21, 12:01 PM CST, 1 hour 24 minutes earlier.
Area forecast discussion, Nov 21, 12:01 PM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1201 PM CST THU NOV 21 2013 .AVIATION... /18Z TAFS/ THE STRONG ARCTIC COLD FRONT WAS BARRELING SOUTH THROUGH THE PANHANDLE AND WESTERN OKLAHOMA THIS MORNING. MODELS HAVE BEEN STRUGGLING WITH THE INITIAL SHALLOW SURGE OF THIS FRONT AND WITH TIMING THE FRONT INTO THE AIRPORTS. NOT ONLY WILL THE FRONTAL TIMING CONTINUE TO BE A CHALLENGE TODAY...BUT ALSO TIMING THE IMPROVEMENT OF CIGS AND VSBYS ACROSS THE AREA AND CONVECTIVE CHANCES ALONG AND IN ADVANCE OF THE COLD FRONT. WE CONTINUE TO HAVE RICH MOISTURE SPREADING ACROSS THE REGION WITH CIGS AND VSBYS SLOWLY IMPROVING THROUGH THE IFR CATEGORY CURRENTLY. THERE ARE SIGNS OFF TO THE SOUTH AND WEST OF BETTER WARMING AND MIXING ALREADY RAISING CONDITIONS INTO THE MVFR CATEGORY. WE WILL MAINTAIN IFR CONDITIONS THROUGH 19Z-20Z...THEN GO WITH MVFR CONDITIONS WITH VCSH THROUGH THE REMAINDER OF THE AFTERNOON INTO THE VERY EARLY EVENING HOURS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SHOULD CONTINUE TO DEVELOP THROUGH THE AFTERNOON HOURS WITH SOUTHEAST WINDS 10-15 KTS. WE ARE LEANING WITH THE SLIGHTLY FASTER LAMP/RUC TIMING OF THE COLD FRONT WHICH IS NOW AN HOUR OR SO FASTER THAN PREVIOUS FORECAST PER CURRENT INTERPOLATION. IN ADDITION...IT APPEARS A WIND SHIFT TO THE NORTH AROUND 10 KTS WILL OCCUR SHORTLY AFTER 00Z JUST IN ADVANCE OF THE FRONT...BEFORE CAA-DRIVEN GUSTY NORTH WINDS 15-25 KTS OCCUR BY 03Z ACROSS DFW METRO AIRPORTS AND BY 06Z AT WACO. HAVE TIMED WIND SHIFTS AN HOUR SOONER AT WESTERN METRO AIRPORTS VERSUS OUR EASTERN AIRPORTS. A 2-3 HR PERIOD FOR THUNDERSTORMS IS LIKELY ALONG AND IN ADVANCE OF THE COLD FRONT WITH IFR CIGS. CIGS SHOULD SLOWLY RISE INTO THE LOW MVFR CATEGORY A FEW HOURS AFTER FROPA AS THE FRONTAL INVERSION GRADUALLY DEEPENS. THE SPOTTY LIGHT RAIN...GUSTY NORTH WINDS AROUND 20 KTS...AND LOW MVFR CIGS WILL CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD THROUGH 18Z FRIDAY. 05/ && .UPDATE... FOR TODAY...NO MAJOR CHANGES WERE NEEDED TO THE FORECAST BUT DID EXTEND THE MENTION OF FOG ACROSS THE REGION INTO THE EARLY AFTERNOON HOURS. EXPECT FOG AND DRIZZLE TO CONTINUE OVER MUCH OF THE REGION TODAY WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ALSO OCCURRING THROUGH THE AFTERNOON HOURS. THE ARCTIC COLD FRONT IS MAKING ITS WAY QUICKLY THROUGH THE TEXAS PANHANDLE AND WILL ARRIVE IN OUR NORTHWESTERN COUNTIES THIS EVENING. THE FRONT HAS RECENTLY PASSED THROUGH AMARILLO WHERE THE TEMPERATURE DROPPED 20 DEGREES WITHIN A SHORT TIME AFTER THE FRONTAL PASSAGE. FROM THERE...THE FRONT STRETCHES EAST-NORTHEAST BACK TOWARD PONCA CITY OKLAHOMA. THE TIMING OF THE FRONT LOOKS ON PACE WITH WHAT WAS IN THE PREVIOUS FORECAST BUT DID SPEED UP THE FRONT JUST A TAD THROUGH OUR SOUTHERN COUNTIES. THE FRONT WILL HAVE PUSHED THROUGH THE ENTIRE CWA BY DAYBREAK WITH STRONG AND GUSTY NORTH WINDS ACROSS THE REGION. THIS WILL RESULT IN SOME VERY CHILLY WIND CHILLS ACROSS THE REGION TOMORROW MORNING. AS THE FRONT MOVES THROUGH...A NARROW BAND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG THE LEADING EDGE OF THE FRONT. AS THE FRONT MOVES INTO THE REGION...WARM MOIST AIR PARCELS WILL BE LIFTED OVER THE SHALLOW FRONT...BUT CLOUD COVER WILL LIMIT THE ABILITY FOR THESE AIR PARCELS TO FULLY ACCESS THE SURFACE- BASED INSTABILITY THAT WILL BE PRESENT. IN ADDITION...THE FAST MOVING FRONT AND QUICKLY DROPPING TEMPERATURES WILL LIMIT THE SEVERE WEATHER THREAT...HOWEVER...WITH STRONG DEEP LAYER SHEAR IN PLACE...IT IS POSSIBLE THAT A FEW STRONG STORMS COULD OCCUR ALONG THE LEADING EDGE OF THE FRONT. STRONG WINDS AND HAIL WOULD BE THE THREATS WITH ANY STRONG STORMS THAT DEVELOP. TEMPERATURES WILL FALL THROUGH THE NIGHT WITH OUR NORTHWEST COUNTIES VERY NEAR FREEZING AROUND DAYBREAK TOMORROW. THE PREVIOUS FORECAST HELD THE FREEZING RAIN MENTION UNTIL AFTER 6 AM BUT INCLUDED THE MENTION AS EARLY AS 4 AM. OTHERWISE...THE PREVIOUS FORECAST FOR THE NEXT 24-36 HOURS LOOKED ON TRACK WITH REGARD TO PRECIPITATION TRENDS AND DO NOT THINK ANY OTHER SIGNIFICANT CHANGES WILL BE NEEDED BASED ON THE LATEST MODEL DATA. 82/JLD && .PREV DISCUSSION... /ISSUED 427 AM CST THU NOV 21 2013/ SIGNIFICANT WEATHER CHANGES ARE ON THE WAY ACROSS NORTH TEXAS WITHIN THE NEXT 24 HOURS WITH AN ARCTIC FRONT RACING SOUTH THROUGH THE PLAINS THIS MORNING. FRONTAL TIMING IS ABOUT 12 HOURS FASTER THAN PREVIOUSLY FORECAST WHICH MEANS SEVERAL CHANGES WERE MADE TO THE CURRENT FORECAST WITH REGARDS TO TEMPERATURES AND PRECIPITATION. THE FIRST 24 HOURS WILL CLOSELY FOLLOW THE FRONTAL TIMING OF THE 3KM TTU WRF AND 4KM NAM WHICH ARE MUCH BETTER AT HANDLING THE SOUTHWARD SURGE OF COLD AIR. WITH THE LEADING EDGE OF THE ARCTIC AIRMASS NOW ALMOST THROUGH KANSAS...THE FRONT SHOULD BE APPROACHING THE FAR NORTHWEST PARTS OF THE CWA SHORTLY AFTER 00Z THIS EVENING. AHEAD OF THE FRONT TODAY...WARM ADVECTION SHOWERS AND POSSIBLY A FEW THUNDERSTORMS WILL BE ONGOING ACROSS PARTS OF THE CWA. MOST OF THE ACTIVITY THIS MORNING IS CONFINED TO THE SOUTHEAST PARTS OF THE CWA. AREAS OF FOG AND DRIZZLE WILL ALSO OCCUR THROUGH MUCH OF THE MORNING ACROSS NORTH TEXAS. BY THIS EVENING...WITH THE MAIN SHORTWAVE RESPONSIBLE FOR SENDING THE COLD AIR SOUTHWARD MOVING INTO THE GREAT LAKES REGION...A STRONG UPPER LOW WILL CONTINUE TO DIG SOUTHWARD ALONG THE CALIFORNIA COASTLINE. THIS WILL PLACE NORTH TEXAS IN SOME WEAK RIDGING ALOFT BETWEEN THE TWO UPPER SYSTEMS. DESPITE THIS...THE STRONG FORCING ALONG THE FRONT...PERSISTENT ONGOING WARM ADVECTION ATOP THE SHALLOW COLD AIR...AND MODERATE DEEP LAYER SHEAR WILL ALLOW THUNDERSTORMS TO DEVELOP BOTH ALONG AND JUST BEHIND THE FRONT AS IT MOVES INTO NORTH TEXAS TONIGHT. A FEW STORMS COULD BE STRONG AND POSE A HAIL THREAT GIVEN THE AVAILABLE SHEAR AND INSTABILITY...BUT THE OVERALL SEVERE THREAT APPEARS LOW AT THIS TIME. THE MORE SIGNIFICANT IMPACT WILL BE THE SHARPLY COLDER TEMPERATURES AND GUSTY NORTH WINDS. FRONTAL TIMING SHOULD BE AROUND 7 PM IN THE NORTHWEST...9 TO 11 PM IN THE METROPLEX...MIDNIGHT TO 2 AM IN THE WACO/TEMPLE/KILLEEN AREAS AND CLEARING THE CWA BY EARLY FRIDAY MORNING BEFORE SUNRISE. POST FRONTAL/WEEKEND WINTER WEATHER CONCERNS...AS MENTIONED ABOVE A LARGE UPPER LOW WILL BE LOCATED ACROSS SOUTHERN CALIFORNIA DURING THE DAY FRIDAY. THIS SYSTEM IS EXPECTED TO EJECT EASTWARD OVER THE WEEKEND IN RESPONSE TO AN UPSTREAM SHORTWAVE MOVING INTO BRITISH COLUMBIA. WITH SHALLOW COLD AIR IN PLACE ACROSS NORTH TEXAS...THIS FEATURE WILL PROVIDE SUFFICIENT SUPPORT FOR WIDESPREAD PRECIPITATION TO DEVELOP ATOP THE COLD AIR THROUGH THE WEEKEND. THE FIRST SHOT AT SOME WINTRY PRECIPITATION WILL OCCUR ON FRIDAY INTO FRIDAY NIGHT ACROSS THE NORTHWEST COUNTIES. TEMPERATURES ARE EXPECTED TO FALL THROUGHOUT THE FIRST HALF OF THE DAY FRIDAY AND MAY STAY BELOW FREEZING ACROSS THE NORTHWEST COUNTIES. WITH THE 850MB FRONT DRAPED ACROSS THE CWA AND PERSISTENT WARM ADVECTION ATOP THE COLD SURFACE AIR...AT LEAST SOME AREAS OF RAIN ARE EXPECTED TO DEVELOP. IF SURFACE TEMPERATURES DROP TO BELOW FREEZING ACROSS THE NORTHWEST...SOME OF THIS RAIN MAY BEGIN TO FREEZE. AT THIS TIME...ONLY SOME LIGHT ICING OF ELEVATED ROADS AND BRIDGES IS EXPECTED. PRECIPITATION SHOULD TAPER OFF LATE FRIDAY INTO SATURDAY...ALTHOUGH WITH WEAK WARM ADVECTION CONTINUING AHEAD OF THE MAIN LOW...AREAS OF DRIZZLE OR VERY LIGHT RAIN MAY PERSIST INTO SATURDAY. THE BIGGER CONCERN COMES LATE SATURDAY NIGHT INTO SUNDAY WHEN THE UPPER LOW OUT WEST FINALLY MOVES ACROSS NORTH TEXAS. WHILE MORE SIGNIFICANT DRYING WILL HAVE MOVED INTO THE REGION BELOW 800MB...DEEP LAYER FORCING FROM THE APPROACHING UPPER LOW WILL ALLOW PARCELS ABOVE 800MB TO LIFT FREELY AND PRECIPITATE. THIS WILL LIKELY LEAD TO RAPID WET BULB COOLING IN THE DRY LAYER JUST ABOVE THE SURFACE TO ABOUT 800MB LATE SATURDAY INTO SUNDAY. THIS WILL HELP DEEPEN THE NEAR SURFACE COLD LAYER OF AIR. WHILE THERE IS STILL PROGGED TO BE A WARM NOSE ACROSS NORTH TEXAS...THIS BECOMES A FAVORABLE SETUP FOR SLEET WITH DEEP COLD TEMPERATURES BELOW THE WARM NOSE. SOME OF THE SLEET COULD BE HEAVY DURING THE DAY SUNDAY. THE FAVORED AREAS FOR MODERATE TO HEAVY SLEET WOULD BE GENERALLY ACROSS THE WEST AND NORTHWEST COUNTIES THROUGH THE DAY SUNDAY AND WE WILL HIGHLIGHT THIS POSSIBILITY IN A WINTER STORM OUTLOOK. FOR NOW...WILL HAVE A RAIN/SLEET MIX IN FOR SUNDAY AND HAVE RAISED POPS TO 70 PERCENT ACROSS MUCH OF THE AREA. IF MODEL TRENDS CONTINUE AND TEMPERATURES REMAIN AS COLD AS CURRENTLY FORECAST...A WINTER STORM WATCH WOULD LIKELY BE REQUIRED FOR PART OF NORTH TEXAS FOR SUNDAY. TEMPERATURES ARE EXPECTED TO WARM SUNDAY NIGHT INTO MONDAY WITH THE WINTRY PRECIPITATION TRANSITIONING BACK OVER TO ALL RAIN. THIS SHOULD HELP MINIMIZE TRAVEL IMPACTS HEADED INTO THE MONDAY MORNING RUSH. ALL OF THE PRECIPITATION SHOULD COME TO AN END ACROSS NORTH TEXAS DURING THE DAY MONDAY WITH TEMPERATURES WARMING THROUGH EARLY NEXT WEEK. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 37 38 36 40 / 40 100 70 40 20 WACO, TX 75 38 44 35 38 / 30 90 60 40 20 PARIS, TX 68 37 40 36 40 / 40 100 70 40 20 DENTON, TX 70 34 37 33 38 / 50 90 70 40 20 MCKINNEY, TX 71 36 38 36 40 / 40 100 70 40 20 DALLAS, TX 72 37 39 37 41 / 40 100 70 40 20 TERRELL, TX 72 38 42 36 40 / 30 100 70 40 20 CORSICANA, TX 74 39 44 36 43 / 30 100 70 40 20 TEMPLE, TX 76 39 44 34 36 / 30 70 60 40 20 MINERAL WELLS, TX 72 30 36 29 37 / 50 90 70 40 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/82
Hazardous weather outlook, Nov 21, 11:39 AM CST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1139 AM CST THU NOV 21 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1139 AM CST THU NOV 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORM CHANCES WILL INCREASE ACROSS NORTH TEXAS THIS AFTERNOON AND ESPECIALLY TONIGHT AS A STRONG COLD FRONT MOVES INTO THE AREA. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH HAIL AND GUSTY WINDS THE PRIMARY THREATS. AS TEMPERATURES FALL THROUGH THE NIGHT BEHIND THE COLD FRONT...THE RAIN MAY BECOME FREEZING RAIN BEFORE DAYBREAK FRIDAY NORTHWEST OF A BRECKENRIDGE TO BOWIE LINE. HOWEVER...FREEZING RAIN IS MORE LIKELY AFTER DAYBREAK FRIDAY MORNING. SOME LIGHT ICE ACCUMULATIONS MAY OCCUR ESPECIALLY ON ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BEHIND THE COLD FRONT ON FRIDAY...GUSTY NORTH WINDS AT 20 TO 30 MPH AND SHARPLY COLDER TEMPERATURES WILL PRODUCE WIND CHILLS IN THE TEENS NORTHWEST TO THE LOWER 30S SOUTHEAST. THERE IS A CHANCE OF FREEZING RAIN FRIDAY THROUGH SATURDAY MORNING NORTHWEST OF A GAINESVILLE...WEATHERFORD...COMANCHE LINE. SOME LIGHT ICE ACCUMULATIONS CAN BE EXPECTED ESPECIALLY ON ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES. A SECOND AND MORE SIGNIFICANT ROUND OF WINTER PRECIPITATION IS EXPECTED LATE SATURDAY NIGHT THROUGH SUNDAY NIGHT. SLEET IS EXPECTED TO OCCUR NORTHWEST OF A LINE FROM CANTON TO TEMPLE. SLEET MAY BE HEAVY AND ACCUMULATE NORTHWEST OF PARIS...TO DALLAS TO LAMPASAS LINE WHERE TEMPERATURES SHOULD DROP TO NEAR FREEZING. SIGNIFICANT ICING CONDITIONS ARE POSSIBLE EVEN FARTHER NORTHWEST...OR NORTHWEST OF A GAINESVILLE...WEATHERFORD...COMANCHE LINE WHERE SURFACE TEMPERATURES WILL BE EVEN COLDER. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING. 82/JLD
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 1:35 PM CST | Special Weather Statement | FWD | Robertson | 25 min |
| Nov 21, 2:17 PM CST | Special Weather Statement | FWD | Falls | 28 min |
| Nov 21, 3:47 PM CST | Freezing Rain Advisory | FWD | Comanche, Cooke, Eastland, Erath, Hamilton, Hood and 9 more | 20 hr |
| Nov 21, 4:16 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 59 min |
| Nov 21, 4:29 PM CST | Areal Flood Advisory | FWD | Robertson | 2 hr |
| Nov 21, 4:46 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto | 29 min |
| Nov 21, 5:15 PM CST | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 60 min |
| Nov 21, 5:55 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 50 min |
Nearby
Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.